MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON PRIMARY SHOULDER; TURON PRIMARY HUMERAL STEM, SZ 10

ENCORE MEDICAL L.P. TURON PRIMARY SHOULDER; TURON PRIMARY HUMERAL STEM, SZ 10
Model Number 520-01-010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to loosening of components.
 
Additional Manufacturer Narrative
Corrected data: outcomes attributed to adverse event.Manufacturer narrative: the reason for this revision surgery was due to loosening.The previous surgery and the surgery detailed in this investigation occurred 7.8 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.Initial or prolonged hospitalization was required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to loosening.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
TURON PRIMARY SHOULDER
Common Device Name
TURON PRIMARY HUMERAL STEM, SZ 10
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8297872
Report Number1644408-2019-00079
Device Sequence Number2233636
Product Code KWS
UDI-Device Identifier00888912024891
UDI-Public(01)00888912024891
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2016
Device Model Number520-01-010
Device Catalogue Number520-01-010
Device Lot Number455G1012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000, LOT 878C1016; 520-01-246, LOT 192G1002; 520-50-118, LOT 54003849; 520-00-000, LOT 878C1016; 520-01-246, LOT 192G1002; 520-50-118, LOT 54003849
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR